# SDR DXTA2012091005118

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 6,622 hours, 5,211 cycles
- Engine: Pwc PW545B
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ACM OVERHEAT ANNUNCIATOR ILLUMINATED AFTER TAKEOFF.  ABNORMAL CHECKLIST WAS FOLLOWED AND WE RETURNED TO THE AIRPORT.  AFTER OBSERVING ANNUNCIATOR, THERE WAS A WARM RUSH OF AIR AND A BURNED ODOR DETECTED WITHIN THE CABIN.
